Is there anyone out there with information on psychotic breaks linked to adderall use?
Sorry your question has been unanswered for sometime. Have you found some good information elsewhere?
You can find information on Attention Deficit Hyperactivity Disorder (ADHD) here
Psychotic breaks is a serious side affect of Adderall and every Pharmacy should attach a drug information form along with the medicine and it will say it in the form.BiPolar is now being treated with Adderall. It is a new treatment and they say it helps people with BiPolar.BiPolar and Schizophrenia can be misdiagnosed but if you have Schizophrenia Adderall will cause Psychotic breaks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2011 • 2 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 18 answers
Posted 14 Aug 2013 • 1 answer
Posted 8 May 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer